# SDR CALA2022111703161

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 70,345 hours, 29,909 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pipe
- Part number: 18291130033
- Part serial: NA
- Condition: Leaking
- Location: #2 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD HYD YELLOW SYSTEM LO MASSIVE LEAK SOMEHERE ON TOP OF THE #2 ENG UNDERNEATH THE PYLON. FOUND HYD PIPE CUT AND LEAKING HYD FLUID AT DOWNSTREAM OF T/R CHECK OF THE YELLOW HYD SYSTEM PER AMM 29-13-00-710-002-A AND HYD VALVE FILTER AT ENG 2 REF IPC 29-13-06-02L ITEM 260. REMOVED OPS CHECK GOOD. PARTS USED:  00-0606-3-0025,QTY :1 AND REPLACED HYD PIPE REF AMM 29-13-49. SERVICED YELLOW HYD 18-2911-3-0033,QTY :1 SYSTEM PER AMM 12-12-29. PERFORMED LEAK CHECK AND OPERATIONAL ADD EMP:U380431
